# SDR ASOA2014033110239

- Difficulty date: February 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS TWO BROKEN ISOLATORS AT LBL 27.5.  COMPLIED WITH EC/TC REO:601R-53-61-1541 AND F REO 601R-53-61-1541, REV D,   REMOVED BROKEN ISOLATORS AT FS 621, LBL 27.5 AND INSTALLED NEW ISOLATORS IAW SRM 51-42-13.
